Login
Questions or Comments!
admin@frumsupport.com

Get FrumSupport News! Join our mailing list.
Email:


Search

Navigation:

FORUMS > Tinnitus (Ringing In The Ears)
Replying to Topic: High pitched sound in ears after chemo
Created On 5/9/13 9:51 PM by 28os1


Username:
Password:

Remember my login


[ Forget your login information? | Join the forums ]




28os1
Junior Supporter

Posts: 8
Joined: Sep 2007

5/9/13 9:51 PM
User is offline

In January, I was diagnosed with a malignant tumor, & I went through 3 rounds of chemo, having been given cisplaltin (a.k.a. platinum), etoposide, & bleomycin (3 chemo drugs - 1 of which, cisplatin, is known to cause tinnitus, or similar issues). Although this is not constant, there are times when I hear a high-pitched sound in my ears, similar to what an old TV sounds like when the volume is turned to zero. My ears are also much more sensitive to loud noises, and even noises that are not "loud" are more annoying. Although there are times when I feel a heavy feeling in my ears, but when the nurse looks inside my ears, no infection is found. What is most frustrating is that when I asked my oncologist if anything could be done about this, if any OTC medication could be taken or if any excercies could be done to remove this high-pitched sound, he said: "no - just let it run its course." 1 of my oncologists said that this would be temporary, and the other one, chas veshalom, disagreed. When I am lying down it appears as if the high-pitched sound is more frequent, although this is not always true 100% of the time. I am looking for a solution, or at the very least a treatment, to make this high pitched sound and this super sensitivity to noise, go away. Any thoughts that you have to share would be greatly appreciated.
 
Reply
   
Quote
   
Top
   
Bottom
     

FORUMS > Tinnitus (Ringing In The Ears)

Navigation:

The information in this site is not intended to replace the advice of a doctor. FrumSupport disclaims any liability for the decisions you, the User, makes based on information on this site. By using this site, reading, viewing, posting or otherwise, you signify your assent to the Terms and Conditions of Use. If you do not agree to all these Terms and Conditions of Use, please do not use this site. FrumSupport may revise and update these Terms and Conditions of Use at anytime. Your continued usage of FrumSupport will mean you accept those changes.

If you think you or someone you know has a medical emergency, call your doctor, Hatzolah or 911 immediately. FrumSupport cannot and does not monitor forums and postings and cannot and will not pro-actively obtain help for users in need as FrumSupport does not have the funds or people power to accomplish such tasks and it will infringe on the anonymity of each user. Therefore, FrumSupport’s liability is limited by this paragraph and as further set forth in the Terms and Conditions of Use.